# SDR C1HA200492009

- Difficulty date: May 19, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Skin
- Condition: Corroded
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW 17 RIGHT CORROSION ON SKIN BEYOND LIMITS.  INSTALLED DOUBLER.
